Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have bronchitis, coughing fits, breathlessness, rib pain, light headed, vision darkening

I am 50 y/o wm 5 11 215lbs...was dignosed with bronchitis nearly three weeks ago.....coughing fits so bad that I have done something to my ribs on right side......feel short of breath and hurting from rib pain.....coughing fits make my head hurt and spin...feel like i am going to pass out....bad lightheaded and vision darkens.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You seem to be suffering from cough variant asthma. The chest pain could be because of coughing as some times hectic cough can cause a rib to crack. Lightheadedness is also because of coughing as during a coughing fit blood supply to brian decreases. Get a x ray chest done to rule out any other pathology and a PFT which will help in diagnosis of asthma. Then start taking nebulization with salsol and budecort and start seroflo inhaler 2 puffs 2 to 3 times a day. Take a tablet of montair lc and doxyphyllin tablet 400 mgm twice a day.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor